# SDR AALA972191

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N845AA
- Make and model: Boeing 727223
- Aircraft serial: 20986
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 870
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STATION 870 BULKHEAD CRACKED AT CUTOUT FOR APU LOAD CONTROL VALVE.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 53-10-2 PAGE 261 (C).  (M)
